# SDR USAABB09018

- Difficulty date: January 9, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE SLIDE ARMED LIGHT ABOVE THE R1 DOOR WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE BULBS AS REQUIRED.  OPERATIONALLY CHECKS GOOD.
